Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice.
Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.
Supposedly coming out in 2017 is something new for the "on-off" symptoms we experience with PD. Has anyone heard of it? Research is being done by Dr. Robert Hauser of the University of South Florida. The new treatment could provide relief to people who wake up experiencing slowness and stiffness, Anyone interested there is a clinical trial in Tampa at the USF Health Byrd Parkinsons Disease and Movement Disorders Center. Thought… read more
He has really bad spells of dizziness, nausea for about 30 minutes after about 30 minutes after taking the meds. It is not each time but it is unpredictable. We have also discovered that it elevates his BP after he takes it. Need help of how others may be coping with this same problem. He likes the benefits of this drug. Can really tell it helps but is not tolerating side effects well. Thank you!
I'm taking 1 sinemet 25/100 mg every 2 hours when awake and amantadine 1 3x day. Having oral surgery Monday with IV sedation. Wondering if any one has gone thur this and did you have to stop meds or able to take them and how you did
MyParkinsonsTeam is not a medical referral site and does not recommend or endorse any particular Provider or medical treatment.
No information on MyParkinsonsTeam should be construed as medical and/or health advice.